# SDR VJ9800042

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Linkage
- Part number: 5910086501
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, EXPERIENCED VIBRATION AND CREW ELECTED AS A PRECAUTIONARY MEASURE TO RETURN TO MAINTENANCE BASE.  UPON LANDING DETERMINED THAT LEFT NOSE LANDING GEAR DOOR WAS NOT FULLY CLOSED.  ADJUSTED LT NOSE GEAR DOOR LINK ROD ASSEMBLY; OPS CHECKED GOOD IAW MM32-22-01.  RETRACTION TEST PERFORMED SATISFACTORILY.
